On fractional Leibniz rule for dirichlet laplacian in exterior domain

    Research output: Contribution to journalArticle

    Abstract

    The goal of the work is to verify the fractional Leibniz rule for Dirichlet Laplacian in the exterior domain of a compact set. The key point is the proof of gradient estimates for the Dirichlet problem of the heat equation in the exterior domain. Our results describe the time decay rates of the derivatives of solutions to the Dirichlet problem.

    Original languageEnglish
    Pages (from-to)1101-1115
    Number of pages15
    JournalDiscrete and Continuous Dynamical Systems- Series A
    Volume39
    Issue number2
    DOIs
    Publication statusPublished - 2019 Feb 1

    Keywords

    • Dirichlet problem
    • Exterior domains
    • Fractional Leibniz rule
    • Gradient estimates
    • Heat equations

    ASJC Scopus subject areas

    • Analysis
    • Discrete Mathematics and Combinatorics
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'On fractional Leibniz rule for dirichlet laplacian in exterior domain'. Together they form a unique fingerprint.

  • Cite this